I have had mirena for 3 yrs n have always just dealt with all the negative side effects bc they would come n go. recently its been alot worse n im getting it removed... i have now a buzzing in my left ear that comes n goes. no idea why it started... anyone expirence this or have on n off dizzy spells?
I have had the same experience, getting worse, had the Mirena for over 2.5 years. I am also connecting my anxiety to it now. I am having it removed and thinking of the Paragard instead. Did you get yours removed? Did the dizziness/lightheadedness go away? What about the ear sensations?
Thanks for any feedback.
I just had Mirena inserted last week and I have ringing in my ear and it feels like I'm on an airplane. My right ear is plugged up. I have a tiny bit of issues with walking due to feeling slightly dizzy. I feel better knowing I'm not the only one with these symptoms.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2010 • 2 answers
Updated 8 Jul 2012 • 2 answers
Updated 3 May 2015 • 1 answer
Updated 9 Nov 2016 • 1 answer
Updated 11 Aug 2017 • 1 answer